# SDR DALA2023021701238

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,727 hours, 27,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 COMPLY WITH FINAL ERA 606050-14AD REV. ORIGINAL. CORRECTIVE ACTION: COMPLIED WITH FINAL ERA 606050-14AD REV. ORIGINAL. (2629478)
